# SDR SWAA2014080830709

- Difficulty date: June 22, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 25,575 hours, 11,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE PACK COVER FWD GIRT BAR RETAINER CLIP FASTENER BROKEN.  SECURED CLIP IAW SRM.
